English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Generating series of a new class of orthogonal Shimura varieties

MPS-Authors
/persons/resource/persons236091

Roşu,  Eugenia
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)

arXiv:1812.05183.pdf
(Preprint), 331KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Roşu, E., & Yott, D. (2020). Generating series of a new class of orthogonal Shimura varieties. Algebra and Number Theory, 14(10), 2743-2772. doi:10.2140/ant.2020.14.2743.


Cite as: http://hdl.handle.net/21.11116/0000-0007-A27B-8
Abstract
For a new class of Shimura varieties of orthogonal type over a totally real number field, we construct special cycles and show the the modularity of Kudla's generating series in the cohomology group.